A 26-year-old male asked:
Disclaimer

is buspar (buspirone) and propranolol safe together? pro is great for my bp and panic and buspar (buspirone) works for my anxiety. is the combo safe?

2 doctor answers
Dr. Lynne Weixel
35 years experience Clinical Psychology
And the rest?: The biggest risk is Buspar (buspirone) and Sertraline for Serotonin Syndrome. The others all have at least a warning to watch for effects of dizziness, drowsiness, lowering blood pressure too much - fainting, etc. Don't mix too many medications - it's hard to tell what's happening and can really mess you up. Consider a therapist to talk about your needs with and to do it scientifically so you'll know results.
Answered on Sep 10, 2018
1
1 thank
Dr. Sonia Chadha
Specializes in Family Medicine
Yes, safe: Hi Brad Very good question. It is always a good idea to check med interactions before starting a new med. These two medications are safe to take together and do not have any documented interactions.
Answered on Jul 20, 2018
1
1 comment
2
2 thanks
Dr. Lynne Weixel
35 years experience Clinical Psychology
Just to be sure - I wonder if Dr Chandha noticed your other listed meds. I fear not.
Oct 3, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Wellbutrin (bupropion) too!: Really, please do heed my last suggestion - be careful about too many interactions. Now it also seems you may have blood pressure issues. Note - it is ... Read More
A 29-year-old female asked:
Dr. Howard Shapiro
Specializes in Internal Medicine
Call the doctor: Call the prescribing physician. Don't change the dose on your own.
1
1 thank
A 18-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Buspar (buspirone): Buspar (buspirone) can help with generalized anxiety and worrying. It will need at least 7-10 days' dosing for effect. Also, psychotherapy can he ... Read More
2
2 comments
A 26-year-old female asked:
Dr. Jessica Allan
22 years experience Internal Medicine
Lifehasitsups&downs: Try to take a deep breath and call your doctor to refer you to a therapist. Sometime these attacks just happen even on medications.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month